# SDR ASAA2022061838694

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 1,691 hours, 501 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK ON F.O. SIDE FOR 30 SECONDS THEN BACK TO NORMAL. GROUNDED - YES. FOUND MAINTENACE MESSAGE: 34-69-002 NO INPUT TO FMC 2, PERFORMED B737-9 IFIM 34-61-00. MAINTENANCE MESSAGE NOT ACTIVE. INTERMITTENT FAULT NO MAINTENANCE REQUIRED.
